Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Integrability of second-order Lagrangians admitting a first-order Hamiltonian formalism
Year:2014
Research Areas
Information
Abstract
0
International
Si
JCR
Si
Title
DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS
ISBN
0926-2245
Impact factor JCR
0,484
Impact info
Volume
35
10.1016/j.difgeo.2014.04.006
Journal number
From page
164
To page
177
Month
Ranking
0
Participants
  • Autor: e. rosado maria (UPM)
  • Autor: j. munoz masque
Research Group, Departaments and Institutes related
  • Departamento: Matemática Aplicada
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)